State Estimation Under Uncertain Observations with Unknown Statistics

Jitendra K. Tugnait*, Abraham H. Haddad

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


The asymptotic behavior of a Bayes optimal adaptive estimation scheme for a linear discrete-time system with interrupted observations is investigated. The interrupted observation mechanism is expressed in terms of a stationary two-state Markov chain. The transition probability matrix is unknown and can take values only from a finite set.

Original languageEnglish (US)
Pages (from-to)201-210
Number of pages10
JournalIEEE Transactions on Automatic Control
Issue number2
StatePublished - Apr 1979

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering


Dive into the research topics of 'State Estimation Under Uncertain Observations with Unknown Statistics'. Together they form a unique fingerprint.

Cite this